, Volume 333, Issue 4, pp 741-757
Date: 08 Sep 2005

Projective Embeddings and Lagrangian Fibrations of Abelian Varieties

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

It is well known that every Abelian variety can be embedded into projective spaces by theta functions and the basis of theta functions are determined by choosing a Lagrangian fibration. In this paper, we prove that the restriction of natural Lagrangian fibrations (moment maps) of projective spaces converge to that of the Abelian variety in ``the Gromov-Hausdorff topology''. This is, in some sense, a Lagrangian fibration version of the convergence theorem of G. Tian [6] and S. Zelditch [7] for Kähler metrics.